# SDR 08FDEA03453

- Difficulty date: August 16, 2008
- Submitted: August 19, 2008
- Operation: Air carrier
- Aircraft: N430FE
- Make and model: Airbus A310-203
- Aircraft serial: 394
- Aircraft time: 44,014 hours, 21,028 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A57971445200
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS EXTERNAL REPAIR DOUBLER LOCATED ON RT WING OUTBD FLAP LOWER MAIN SKIN AT MAIN SPAR TO REAR SPAR AND FROM THE INBD EDGE TO BETWEEN RIB 2 AND TRACK NR 3, MEASURING 47.7 IN BY 19.9 IN.  REMOVED EXISTING REPAIR AND REPAIRED IAW SRM 57-53-12,FIG 210, PG 259/260.  THIS IS AN REPAIR AND IS A RESULT OF AGING AIRCRAFT INSPECTION.
